# SDR IPXA2016031000603

- Difficulty date: February 15, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A5397455020000
- Condition: Damaged
- Location: Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1C2, 2 RADIO ALTIMETER ANTENNA DAMAGED.  R & R IAW SRM 51-40-21.
